Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Applied Retino AC on face marks, now have pimples. Should I use Kilwiz lotion?

hello sir... i was suffered from little marks on my face... later i consult d doctor... he gave me Retino AC* to apply over d marks n night... and for morning he gave HHSONE * cream to apply all over the face... my skin get somewhat clear with n a weeks... but two days before my face s full of small pimples ... i got worried too much... because i ever seen my face like this before... he gave me kilwiz lotion to apply... may i continue r stop... plzzzz advice.....
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  1505
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi i think ur pimples is only due to application of hhsone which is a steriod on the face.yes stop kilwiz lotion and apply clindamycin ointment in the morning and retino ac in the night which helps to decrease the acne caused by hhsone ointment.ythen if black spots are present use kojivit gel over the patches
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor